Nonparametric estimation of volatility models with serially dependent innovations

Christian M. Dahl, Michael Levine

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalStatistics and Probability Letters
Volume76
Issue number18
Pages (from-to)2007-2016
Number of pages10
Publication statusPublished - 2006

Cite this

@article{fabb13ca3233417ba385ba5ec4a69cdf,
title = "Nonparametric estimation of volatility models with serially dependent innovations",
author = "Dahl, {Christian M.} and Michael Levine",
year = "2006",
language = "English",
volume = "76",
pages = "2007--2016",
journal = "Statistics & Probability Letters",
issn = "0167-7152",
publisher = "Elsevier",
number = "18",

}

Nonparametric estimation of volatility models with serially dependent innovations. / Dahl, Christian M.; Levine, Michael .

In: Statistics and Probability Letters, Vol. 76, No. 18, 2006, p. 2007-2016.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Nonparametric estimation of volatility models with serially dependent innovations

AU - Dahl, Christian M.

AU - Levine, Michael

PY - 2006

Y1 - 2006

M3 - Journal article

VL - 76

SP - 2007

EP - 2016

JO - Statistics & Probability Letters

JF - Statistics & Probability Letters

SN - 0167-7152

IS - 18

ER -